Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/76052
Title: The first few unicyclic and bicyclic hypergraphs with largest spectral radii
Authors: Chen, OY 
Qi, LQ 
Yuan, XY
Keywords: Unicyclic hypergraph
Bicyclic hypergraph
K-Uniform hypergraph
Adjacency tensor
Spectral radius
Issue Date: 2017
Publisher: North-Holland
Source: Linear algebra and its applications, 2017, v. 527, p. 141-162 How to cite?
Journal: Linear algebra and its applications 
Abstract: A connected k-uniform hypergraph with n vertices and m edges is called r-cyclic if n = m(k - 1) r + 1. For r = 1 or 2, the hypergraph is simply called unicyclic or bicyclic. In this paper we investigate hypergraphs that attain largest spectral radii among all simple connected k-uniform unicyclic and bicyclic hypergraphs. Specifically, by using some edge operations, the formula on power hypergraph eigenvalues, the weighted incidence matrix and a result on linear unicyclic hypergraphs, we determined the first five hypergraphs with largest spectral radius among all unicyclic hypergraphs and the first three over all bicyclic hypergraphs.
URI: http://hdl.handle.net/10397/76052
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2017.04.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
Citations as of Nov 28, 2018

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
Citations as of Dec 5, 2018

Page view(s)

18
Citations as of Dec 9, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.